Show simple item record

Article

dc.creatorCalvo Jurado, Carmenes
dc.creatorCasado Díaz, Juanes
dc.date.accessioned2023-03-01T12:46:44Z
dc.date.available2023-03-01T12:46:44Z
dc.date.issued2007-07-01
dc.identifier.citationCalvo Jurado, C. y Casado Díaz, J. (2007). Nonlocal limits in the study of linear elliptic systems arising in periodic homogenization. Journal of Computational and Applied Mathematics, 204 (1), 3-9. https://doi.org/10.1016/j.cam.2006.04.023.
dc.identifier.issn0377-0427es
dc.identifier.issn1879-1778es
dc.identifier.urihttps://hdl.handle.net/11441/143048
dc.description.abstractIn the present paper, we obtain the two-scale limit system of a sequence of linear elliptic periodic problems with varying coefficients. We show that this system has not the same structure than the classical one, obtained when the coefficients are fixed. This is due to the apparition of nonlocal effects. Our results give an example showing that the homogenization of elliptic problems with varying coefficients, depending on one parameter, gives in general a nonlocal limit problem.es
dc.formatapplication/pdfes
dc.format.extent6 p.es
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Computational and Applied Mathematics, 204 (1), 3-9.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectHomogenizationes
dc.subjectNonlocal problemses
dc.subjectElliptic equationses
dc.titleNonlocal limits in the study of linear elliptic systems arising in periodic homogenizationes
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.publisherversionhttps://doi.org/10.1016/j.cam.2006.04.023es
dc.identifier.doi10.1016/j.cam.2006.04.023es
dc.contributor.groupUniversidad de Sevilla. FQM309: Control y Homogeneización de Ecuaciones en Derivadas Parcialeses
dc.journaltitleJournal of Computational and Applied Mathematicses
dc.publication.volumen204es
dc.publication.issue1es
dc.publication.initialPage3es
dc.publication.endPage9es

FilesSizeFormatViewDescription
3.pdf165.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional